MathSciNet Relay Station
MathSciNet bibliographic data
MR656066 22E35
Vignéras, Marie-France Caractérisation des intégrales orbitales sur un groupe réductif $p$-adique. (French) [Characterization of the orbital integrals on a reductive $p$-adic group] J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 945–961 (1982).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement